# SDR CALA2025112111380

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 120,487 hours, 12,293 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: View Port
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DISARMED AT GATE BUT THE YELLOW GIRT BAR IS STILL IN VIEW DOOR R4 ARM DISARM OPS CHECKED OK,  DOOR OPEN CLOSE NORMALLY AND COCKPIT IND ALSO NORMAL. VIEW PORT COVER REPLACED.
